# SDR RAIA201910270002

- Difficulty date: October 27, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N14153
- Make and model: Emb EMB-145XR
- Aircraft serial: 145761
- Aircraft time: 41,253 hours, 26,126 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Access Door
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDERFLOOR ACCESS HATCH 123BL IS CRACKED UNDERNEITH HINGE BRACKET-          CUT OUT DAMAGED AREA, FABRICATED DOUBLER AND FILLER, LOCATED AND DRILLED DOUBLER. INSTALLED DOUBLER AND FILLER.
